MAUDE Adverse Event Report: THORATEC CORPORATION HEARTMATE TOUCH¿; VENTRICULAR (ASSIST) BYPASS

THORATEC CORPORATION HEARTMATE TOUCH¿; VENTRICULAR (ASSIST) BYPASS
Model Number HMT1100
Medical Device Problem Codes Failure to Interrogate (1332); Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the heartmate touch (hmt) would not connect when pressing the gray button on the serial adapter.It was attempted with a second serial adapter with the same issue occurring.The clinic tried power cycling the hmt and there was still no connection.It was noted that it was able to be connected in clinic and the customer would continue to monitor.No product would return.
 
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.
 
Additional Manufacturer Narrative
Manufacturer's investigation conclusion: the reported event of an inability to establish connection between the heartmate touch tablet and wireless adapter was not confirmed.It was reported that the issue continued after trying a second wireless adapter and after power cycling the tablet; however, the issue later resolved and was able to connect in the clinic.No product was returned for evaluation.It was reported that the customer will continue to monitor and will report any other issues.The root cause of the reported event could not be conclusively determined through this analysis.The reported event and subsequent investigation do not indicate an issue with the manufacture of the product, per the device history record review section of 50099-0021-011.Heartmate 3 instructions for use (ifu) chapter 4 ¿heartmate touch communication system¿ and the heartmate touch communication system quick start guide under ¿how to use the heartmate touch communication system¿ explain the operation of the heartmate touch system, including how to set up the system and connect the tablet to the wireless adapter and system controller, how to determine the status of the wireless adapter, and how to use the heartmate touch app.These documents also warn that the heartmate touch system may be interfered with by other equipment, even if that other equipment complies with cispr emission requirements.Heartmate 3 instructions for use (ifu) chapter 7 ¿alarms and troubleshooting¿ and the heartmate touch communication system quick start guide under ¿troubleshooting guide¿ provide troubleshooting steps to resolve issues related to the heartmate touch, including the connection failed - heartmate touch app error message.No further information was provided.The manufacturer is closing the file on this event.

Brand Name
HEARTMATE TOUCH¿
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer (Section G)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer Contact
lindsey sallese
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key21755383
Report Number2916596-2025-01857
Device Sequence Number9658707
Product Code DSQ
UDI-Device Identifier05415067032058
UDI-Public(01)05415067032058(10)7622497
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P160054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberHMT1100
Device Catalogue NumberHMT1100
Device Lot Number7622497
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown